Volume 23 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – K
Kahn, Jeremy
Counting Essential Surfaces in a Closed Hyperbolic 3-Manifold
Kalinin, Boris
Global rigidity for totally nonsymplectic Anosov Zk actions
Totally non-symplectic Anosov actions on tori and nilmanifolds
Kallel, Sadok
Rational maps and string topology
Kallus, Yoav
Pessimal packing shapes
Kálmán, Tamás
Contact homology and one parameter families of Legendrian knots
Kammeyer, Holger
The Farrell-Jones conjecture for arbitrary lattices in virtually connected Lie groups
Kapoudjian, Christophe
The braided Ptolemy—Thompson group is finitely presented
Kapovich, Ilya
Dynamics on free-by-cyclic groups.
Geometric intersection number and analogues of the curve complex for free groups
Kleinian groups and the rank problem
Kapovich, Michael
A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings
Convex projective structures on Gromov—Thurston manifolds
Dynamics on flag manifolds: domains of proper discontinuity and cocompactness
Finsler bordifications of symmetric and certain locally symmetric spaces
Lacunary hyperbolic groups
Non-coherence of arithmetic hyperbolic lattices
On representation varieties of 3-manifold groups
Representations of polygons of finite groups
Triangle inequalities in path metric spaces
Kappeler, Thomas
Refined analytic torsion as an element of the determinant line
Kapranov, Mikhail
Virtual fundamental classes via dg–manifolds
Kapustka, Grzegorz
A very special EPW sextic and two IHS fourfolds
Kapustka, Michal
A very special EPW sextic and two IHS fourfolds
Kar, Aditi
A topological splitting theorem for Poincaré duality groups and high dimensional manifolds
Karakurt, Çağrı
Surgery obstructions and Heegaard Floer homology
Karigiannis, Spiro
Desingularization of G2 manifolds with isolated conical singularities
Karlsson, Anders
On the dynamics of isometries
Karp, Dagan
The local Gromov—Witten invariants of configurations of rational curves
Karshon, Yael
Classification of Hamiltonian torus actions with two dimensional quotients
Kasparov, Gennadi
The Novikov conjecture and geometry of Banach spaces
Kasprzyk, Alexander
Quantum periods for 3-dimensional Fano manifolds
Kassel, Fanny
Anosov representations and proper actions
Maximally stretched laminations on geometrically finite hyperbolic manifolds
Kasuya, Naohiko
Non-Kähler complex structures on $R^4$
Kato, Tsuyoshi
ASD moduli spaces over four-manifolds with tree-like ends
Growth of Casson handles and transversality for ASD moduli spaces
Katz, Mikhail
Small values of the Lusternik—Schnirelman category for manifolds
Katzarkov, Ludmil
Singular Lefschetz pencils
Kaufmann, Ralph
Arc operads and arc algebras
Kawamuro, Keiko
Kazachkov, Ilya
Limit groups over partially commutative groups and group actions on real cubings
Kazez, William
$C^0$ approximations of foliations
Group negative curvature for 3—manifolds with genuine laminations
Right-veering diffeomorphisms of compact surfaces with boundary II
Tight contact structures and taut foliations
Kebekus, Stefan
Klt varieties with trivial canonical class. Holonomy, differential forms, and fundamental groups
Kędra, Jarosław
Homotopy properties of Hamiltonian group actions
Kellner, Bernd
The topology of Stein fillable manifolds in high dimensions II.
Kemeny, Michael
The resolution of paracanonical curves of odd genus
Kennard, Lee
On the Hopf conjecture with symmetry
Kerckhoff, Steven
From the hyperbolic 24–cell to the cuboctahedron
The shape of hyperbolic Dehn surgery space
Kerin, Martin
Some new examples with almost positive curvature
Kerman, Ely
Squeezing in Floer theory and refined Hofer—Zehnder capacities of sets near symplectic submanifolds
Kerr, Gabriel
Phase tropical hypersurfaces
Keum, JongHae
Quotients of fake projective planes
Khan, Adeel
The Morel-Voevodsky localization theorem in spectral algebraic geometry
Khan, Qayum
Topological rigidity and $H_1$-negative involutions on tori
Khandhawit, Tirasan
A new gauge slice for the relative Bauer-Furuta invariants
Unfolded Seiberg-Witten Floer spectra, I: Definition and invariance
Kharlamov, Viatcheslav
Logarithmic asymptotics of the genus zero Gromov—Witten invariants of the blown up plane
Qualitative aspects of counting real rational curves on real K3 surfaces
Khovanov, Mikhail
Matrix factorizations and link homology II
Kielak, Dawid
Alexander and Thurston norms, and the Bieri--Neumann--Strebel invariants for free-by-cyclic groups
Kiem, Young-Hoon
Poincar\'e invariants are Seiberg-Witten invariants
Kim, Bumsig
Mirror theorem for elliptic quasimap invariants
Kim, Hee Jung
Modifying surfaces in 4—manifolds by twist spinning
Kim, Sang-hyun
Anti-trees and right-angled Artin subgroups of braid groups
Embedability between right-angled Artin groups
Kim, Sang-Seon
Erratum to “Geometry of contact transformations and domains: orderability versus squeezing”
Geometry of contact transformations and domains: orderability versus squeezing
Kim, Taehee
Covering link calculus and iterated Bing doubles
King, Simon
The size of triangulations supporting a given link
Kinneberg, Kyle
Rigidity for convex-cocompact actions on rank-one symmetric spaces
Kirby, Robion
Constructing Lefschetz-type fibrations on four-manifolds
Constructing symplectic forms on 4—manifolds which vanish on circles
Group trisections and smooth 4-manifolds
Indefinite Morse 2-functions; broken fibrations and generalizations
Kirk, Paul
A symplectic manifold homeomorphic but not diffeomorphic to CP2 # 3CP2
Concordance and Mutation
Gauge theoretic invariants of Dehn surgeries on knots
The pillowcase and perturbations of traceless representations of knot groups
Kitaev, Alexei
Universal manifold pairings and positivity
Klassen, Eric
Gauge theoretic invariants of Dehn surgeries on knots
Kleber, Michael
Increasing trees and Kontsevich cycles
Klein, John
A chain rule in the calculus of homotopy functors
Homotopical intersection theory I
Kleiner, Bruce
Conformal dimension and Gromov hyperbolic groups with 2—sphere boundary
Erratum to “Hadamard spaces with isolated flats”
Geometry and rigidity of mapping class groups
Hadamard spaces with isolated flats, with an appendix written jointly with Mohamad Hindawi
Lacunary hyperbolic groups
Notes on Perelman's papers
The asymptotic geometry of right-angled Artin groups, I
Knudsen, Ben
Higher enveloping algebras
Kobayashi, Tsuyoshi
Heegaard splittings of exteriors of two bridge knots
Koberda, Thomas
Anti-trees and right-angled Artin subgroups of braid groups
Embedability between right-angled Artin groups
Kojima, Sadayoshi
Normalized entropy versus volume For pseudo-Anosovs
Komrakov, Boris
Contact Lie algebras of vector fields on the plane
Kondo, Satoshi
Modular operads of embedded curves
Kontsevich, Maxim
Lower bounds for Lyapunov exponents of flat bundles on curves
Kool, Martijn
A short proof of the Göttsche conjecture
Korzeniewski, Andrew
Absolute Whitehead torsion
The signature of a fibre bundle is multiplicative mod 4
Koschorke, Ulrich
Kervaire invariants and selfcoincidences
Nonstabilized Nielsen coincidence invariants and Hopf—Ganea homomorphisms
Kotschick, Dieter
Einstein metrics and smooth structures
Kozai, Kenji
Hyperbolic structures from Sol on pseudo-Anosov mapping tori
Kragh, Thomas
Parametrized ring-spectra and the nearby Lagrangian conjecture
Krannich, Manuel
Homological stability of topological moduli spaces
Kreck, Matthias
h—cobordisms between 1—connected 4—manifolds
On $5$-manifolds with free fundamental group and simple boundary links in $S^5$
Kricker, Andrew
A rational noncommutative invariant of boundary links
Kronheimer, Peter
A deformation of instanton homology for webs
Witten's conjecture and Property P
Krushkal, Vyacheslav
Alexander duality, gropes and link homotopy
Exponential separation in 4—manifolds
Subexponential groups in 4—manifold topology
Tutte chromatic identities from the Temperley–Lieb algebra
Kumar, Abhinav
Optimal simplices and codes in projective spaces
Rigidity of spherical codes
Kuperberg, Gregory
Computational complexity and 3-manifolds and zombies
Denseness and Zariski denseness of Jones braid representations
The bottleneck conjecture
Kupers, Alexander
Some finiteness results for groups of automorphisms of manifolds
Kusner, Robert
Criticality for the Gehring link problem
Kutluhan, Çağatay
Seiberg–Witten Floer homology and symplectic forms on S¹× M³